Skip to main content

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Volume 51, Number 1, Number 1/January 2006

Constructions of multiplicative-periodic functions on
pp. 1-7(7)
Author: Mihaila, Ioana

Favourites:
ADD

Clark measures and operators similar to a contraction
pp. 9-31(23)
Authors: Kazas, Angeliki; Kelley, Amy

Favourites:
ADD

On a non-standard class of entire functions
pp. 33-39(7)
Author: Simic, Slavko

Favourites:
ADD

Mean value conjectures for rational maps
pp. 41-50(10)
Author: Crane, Edward

Favourites:
ADD

Monogenic frames for an integral transform on the unit sphere
pp. 51-61(11)
Authors: Cerejeiras, Paula; Ferreira, Milton; Kähler, Uwe; Vieira, Nelson

Favourites:
ADD
Favourites:
ADD

Convexity condition for the Libera integral operator
pp. 69-75(7)
Authors: Oros, Gh.; Irina Oros, Georgia

Favourites:
ADD

Separately normal maps
pp. 77-79(3)
Author: Kwack, Myung H.

Favourites:
ADD

Landau and Bloch theorems for harmonic mappings
pp. 81-87(7)
Author: Grigoryan, Armen

Favourites:
ADD

Solutions of functional equation f ○ S = S k ○ f
pp. 89-98(10)
Authors: Maneeruk, Keaitsuda; Niamsup, Piyapong; Palmore, Julian

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more